# SDR SWAA2022101316100

- Difficulty date: September 22, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING (4EA) RT SIDE AT PASSENGER CABIN 2022-529795 /
